SMF

The cohomological equation for partially hyperbolic diffeomorphisms

The cohomological equation for partially hyperbolic diffeomorphisms

Amie WILKINSON
The cohomological equation for partially hyperbolic diffeomorphisms
  • Consulter un extrait
  • Année : 2013
  • Tome : 358
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 37A20, 37D25, 37D30; 37A50, 37C40
  • Pages : 75-165
  • DOI : 10.24033/ast.930

Nous développons des critères pour l'existence et la régularité des solutions de l'équation cohomologique au dessus d'un difféomorphisme partiellement hyperbolique et accessible.

We develop criteria for the existence and regularity of solutions to the cohomological equation over an accessible, partially hyperbolic diffeomorphism.

Partial hyperbolicity, abelian cocycle, cohomological equation, Livšic theory, holonomy invariance, rigidity.

Prix Papier
Public price 10.00 €
Member price 7.00 €
Quantité
- +